Aug 4, 2006
I was taking Truvada and Viramune until 9 days ago when I switched to Atripla. I have taken Sustiva in the past with no problem, however, this time I am having diarrhea and breaking out in a rash. I am ready to quit taking Atripla and go back to Truvada and Viramune. What do you think?
Response from Dr. Henry
Interesting-did you have a rash when you took Sustiva in the past? Truvada and Viramune can be a fine treatment for many patients so if you are clearly having problems with the Atriple formulation switching back seems to be a reasonable option. Sustiva rash generally dinimish over several weeks so treating through and monitoring for other problems is also reasonable for many patients. KH
Echinacea and other herbal remedies
Starting HAART Earlier
- When One Should Be Concerned About Swollen Lymph Nodes?
- At Home Exercises To Help Reduce Buffalo Hump
- How To Find Out If Someone Is Hiv Positive?
- Is Passing Of Thick White Vaginal Discharge A Symptom Of Aids?
- Can A Person With Hiv Can Become A Nurse?
- Can Vaginal Thrush Cause Vaginal Dryness?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.